MAUDE Adverse Event Report: KARL STORZ SE & CO. KG AUTOCON III 400 HIGH-END, 100-127V

KARL STORZ SE & CO. KG AUTOCON III 400 HIGH-END, 100-127V
Model Number UH400U
Medical Device Problem Codes Break (1069); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during cystoscopy, blue light bladder tumor fulgaration procedure, the bipolar cord popped, sparked and stopped working.No negative impact in state of health reported.Cross reference medwatch 9610617-2025-01123.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id (b)(4), this event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Updated section d9 to yes, and entered the device returned date to the manufacturer.The device was returned to our us facility on july 09, 2025.It will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
AUTOCON III 400 HIGH-END, 100-127V
Common Device Name
AUTOCON III 400 HIGH-END, 100-127V
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22387552
Report Number9610617-2025-01122
Device Sequence Number20998560
Product Code GEI
UDI-Device Identifier04048551378809
UDI-Public04048551378809
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUH400U
Device Catalogue NumberUH400U
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown